Однорiдна регулярнiсть магнiтної проблеми Бернарда в обмеженiй областi

Автор(и)

  • Shengqi Lu Department of Mathematics and Physics, Sanjiang University, Nanjing 210012, P.R. China
  • Miaochao Chen School of Mathematics and Statistics, Chaohu University, Hefei 238000 , P.R. China

DOI:

https://doi.org/10.15407/mag18.03.406

Ключові слова:

магнiтна проблема Бернарда, обмежена область, однорiдна регулярнiсть

Анотація

У цiй роботi ми доводимо однорiдну регулярнiсть магнiтної проблеми Бернарда в обмеженiй областi.

Mathematical Subject Classification 2010: 35Q30, 35Q35, 76D03

Посилання

R.A. Adams and J.J.F. Fournier, Sobolev spaces, 140, Pure and Applied Mathematics (Amsterdam), Elsevier/Academic Press, Amsterdam, 2003.

H. Beirão da Veiga and L. C. Berselli, Navier-Stokes equations: Green's matrices, vorticity direction, and regularity up to the boundary, J. Differential Equations 246 (2009), 597-628. https://doi.org/10.1016/j.jde.2008.02.043

H. Beirão da Veiga and F. Crispo, Sharp inviscid limit results under Navier type boundary conditions. An Lp theory, J. Math. Fluid Mech. 12 (2010), 397-411. https://doi.org/10.1007/s00021-009-0295-4

J. Cheng and L. Du, On two-dimensional magnetic Bénard problem with mixed partial viscosity, J. Math. Fluid Mech. 17 (2015), 769-797. https://doi.org/10.1007/s00021-015-0224-7

J. Fan, D. Liu, and Y. Zhou, Uniform global strong solutions of the 2D magnetic Bénard problem in a bounded domain, Appl. Math. Lett. 86 (2018), 166-172. https://doi.org/10.1016/j.aml.2018.06.032

J. Fan, L. Wang, and Y. Zhou, Global strong solutions of the 2D density-dependent incompressible magnetic Bénard problem, Bull. Malays. Math. Sci. Soc. 44 (2021), 1749-1769. https://doi.org/10.1007/s40840-020-01065-9

J. Fan and Y. Zhou, Uniform regularity of the density-dependent incompressible MHD system in a bounded domain, Math. Phys. Anal. Geom. 23 (2020), 39. https://doi.org/10.1007/s11040-020-09364-0

J. Fan and Y. Zhou, Uniform regularity of fully compressible Hall-MHD systems, Electron. J. Differential Equations (2021), 17.

G.P. Galdi and M. Padula, A new approach to energy theory in the stability of fluid motion, Arch. Rational Mech. Anal. 110 (1990), 187-286. https://doi.org/10.1007/BF00375129

T. Huang, C. Wang, and H. Wen, Strong solutions of the compressible nematic liquid crystal flow, J. Differential Equations, 252 (2012), 2222-2265. https://doi.org/10.1016/j.jde.2011.07.036

L. Jin, J. Fan, G. Nakamura, and Y. Zhou, Partial vanishing viscosity limit for the 2D Boussinesq system with a slip boundary condition, Bound. Value Probl. 2012 (2012), 20. https://doi.org/10.1186/1687-2770-2012-20

M.-J. Lai, R. Pan, and K. Zhao, Initial boundary value problem for two-dimensional viscous Boussinesq equations, Arch. Ration. Mech. Anal. 199 (2011), 739-760. https://doi.org/10.1007/s00205-010-0357-z

P.-L. Lions, Mathematical topics in fluid mechanics, 2: Compressible Models, Clarendon Press, Oxford, 1998.

A. Lunardi, Interpolation theory, Edizioni della Normale, Pisa, 2009.

N. Mizoguchi and P. Souplet, Nondegeneracy of blow-up points for the parabolic Keller-Segel system, Ann. Inst. H. Poincaré Anal. Non Linéaire 31 (2014), 851-875. https://doi.org/10.1016/j.anihpc.2013.07.007

G. Mulone and S. Rionero, Necessary and sufficient conditions for nonlinear stability in the magnetic Bénard problem, Arch. Ration. Mech. Anal. 166 (2003), 197-218. https://doi.org/10.1007/s00205-002-0230-9

W. von Wahl, Estimating ∇u by div u and curl u, Math. Methods Appl. Sci. 15 (1992), 123-143. https://doi.org/10.1002/mma.1670150206

K. Yamazaki, Global regularity of generalized magnetic Benard problem, Math. Methods Appl. Sci. 40 (2017), 2013-2033. https://doi.org/10.1002/mma.4116

Z. Ye, Global regularity of the 2D magnetic Bénard system with partial dissipation, Adv. Differential Equations 23 (2018), 193-238. https://doi.org/10.57262/ade/1513652446

K. Zhao, 2D inviscid heat conductive Boussinesq equations on a bounded domain, Michigan Math. J. 59 (2010), 329-352. https://doi.org/10.1307/mmj/1281531460

Y. Zhou, J. Fan, and G. Nakamura, Global Cauchy problem for a 2D magnetic Bénard problem with zero thermal conductivity, Appl. Math. Lett. 26 (2013), 627-630. https://doi.org/10.1016/j.aml.2012.12.019

Downloads

Опубліковано

2023-01-10

Як цитувати

(1)
Lu, S.; Chen, M. Однорiдна регулярнiсть магнiтної проблеми Бернарда в обмеженiй областi. J. Math. Phys. Anal. Geom. 2023, 18, 406-416.

Номер

Розділ

Статті

Завантаження

Дані завантаження ще не доступні.